# SDR DXTA2025052103571

- Difficulty date: May 20, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N643QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605588
- Aircraft time: 16,432 hours, 12,472 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Bungee
- Part number: 66426438
- Part serial: NSN
- Condition: Defective
- Location: Rudder Pedals
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN RUDDER PEDAL: DURING TAXI AND WHILE STATIONARY, WE GET A NOISE IN WHEN YOU MOVE RUDDER PEDALS BACK AND FORTH. YOU CAN HERE THE NOISE FROM THE OUTSIDE IN THE NOSE GEAR WELL. IT APPEARS TO BE COMING FROM THE DAMPNER CYLINDER. CORRECTIVE ACTION; VERIFIED THE DISCREPANCY AND SUSPECT THE BUNGEE IS CAUSING THE ISSUE. REPLACED BUNGEE. ADJUSTED ROD END AND SECURED JAM NUT. INSTALLED NEW BOLT AND SELF LOCKING NUT. APPLIED SOME LUBRICATION AS WELL TO THE FORK AND THE CROSS STEERING. PERFORMED OPS CHECK AND OPS CHECKED GOOD OF NOISE. REFERENCE CE-560XLS M.M. 32-50-00.
